# SDR CALA2025022402459

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 81,869 hours, 17,585 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

EXTERIOR - UPON WALKAROUND INSPECTION FOUND #1 ENGINE OIL LEAKING FROM SPINNER CONE SECTION. NO LEAKS OR DRIPS FOUND IN THE ENGINE INLET AFTER ENGINE RUN IAW AMM 71-71-00-790-801-N00 STEP H(5). FIM 71-08 TASK 819 STATES IN A(1) SMALL QUANTITIES OF OIL WETTING ARE PERMITTED. STEP C(C) 3 STATES IF OIL FUMES WHERE FOUND IN THE CABIN WHILE ENGINE OPERATION. NO FUMES WERE FOUND IN THE CABIN WHILE ENGINE IN OPERATION. IF WETTING CONTINUES, STEP C(C) 3   STATES TO CONTACT SFOEP ENGINEERING FOR FURTHER TROUBLESHOOTING.
